# SDR ASAA2014060108001

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,323 hours, 1,392 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Rt Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QUANTITY INDICATION IS BLANK.  ACFT GROUNDED. REPLACED RT COMPENSATOR UNIT REF AMM 28-41-21. SYSTEM TEST NORMAL AND PANEL LEAK CHECKED GOOD.
